brain-icon
Insomnia, dizziness, fatigue
I have insomnia for last 6 months post covid. I am on anxit 0.5 for last 6 months. I cannot get sleep without the pill. Whole day I feel dizzy n fatigue. Is anxit causing all the trouble??
55 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Start  walking or jogging or gym exercise. Once u wil exert urself...u will feel sleepy
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +148
Consult with a doctor
Online now
May not be due to anxit . Your anxiety itself can cause these symptoms. Please consult a psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
This is not because of anxit, it's due to your overthinking behaviour so consult to your psychiatrist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.